# SDR CA000203007

- Difficulty date: January 20, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Frchld SA227DC
- Aircraft time: 1,300 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: DL5040M8
- Condition: Failed
- Location: Stab Trim
- Part time: 587 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED NOSE DOWN TRIM WAS NOT AVAILABLE DURING CLIMBOUT. THE STABILIZER TRIM WOULD NOT FUNCTION FROM EITHER CREW POSITION OR THE EMERGENCY CONTROLS. THE AURAL TRIM WARNING DID WORK HOWEVER. THE AIRCRAFT WAS INSPECTED AFTER LANDING AND THE TRIM ACTUATOR WAS FOUND TO BE OPERATING SLOWLY. THE TRAVEL TIME EXCEEDED MANUFACTURERS LIMITS AT 36/40 SECONDS FROM THE CO-PILOTS POSITION AND 32/34 SECONDS FROM THE PILOTS POSITION.
